Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 3659230, 7 pages
http://dx.doi.org/10.1155/2016/3659230
Research Article

A Novel SIW H-Plane Horn Antenna Based on Parabolic Reflector

Institute of Lightwave Technology, Beijing Jiaotong University, Beijing 100044, China

Received 6 April 2016; Accepted 20 June 2016

Academic Editor: Xianming Qing

Copyright © 2016 Shiqiao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiqiao Zhang, Zheng Li, and Junhong Wang, “A Novel SIW H-Plane Horn Antenna Based on Parabolic Reflector,” International Journal of Antennas and Propagation, vol. 2016, Article ID 3659230, 7 pages, 2016. https://doi.org/10.1155/2016/3659230.